| Model Number |
B2-70072-F |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 01/15/2024, infutronix received a report that an iv administration set had a leakage issue due to filter during infusion, causing loss of infusion parameters.The infusion cannot resume without causing delay in treatment.Request the iv administration set to be returned.
Additional Manufacturer Narrative
Upon review the unknown iv administration set cannot be located because there is no information provided about this device.This mdr will be reopened and updated in the event the product involved or additional information becomes available.